# SDR CA101105007

- Difficulty date: November 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 82970015105
- Condition: Cracked
- Location: Mlg
- Part time: 33,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTTOM OF CYLINDER CRACKED AROUND HOUSING LEAKING HYDRAULIC FLUID WHEN PRESSURIZED, CRACK BARELY VISIBLE CONFIRMED BY NDT.  TWO CYLINDERS CRACKED AT PRESENT TIME, POSSIBLY 15 CRACKED IN SAME AREA OVER LAST THREE YEARS.
